Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A global approach to the Rankin-Selberg convolution for $ {\rm GL}(3,{\bf Z})$


Author: Solomon Friedberg
Journal: Trans. Amer. Math. Soc. 300 (1987), 159-174
MSC: Primary 11F70; Secondary 22E50
MathSciNet review: 871670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the Rankin-Selberg convolution on $ \operatorname{GL} (3,{\mathbf{Z}})$ in the `classical' language of symmetric spaces and automorphic forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F70, 22E50

Retrieve articles in all journals with MSC: 11F70, 22E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0871670-7
PII: S 0002-9947(1987)0871670-7
Keywords: Automorphic forms, Eisenstein series, Rankin-Selberg convolution, Hecke operators
Article copyright: © Copyright 1987 American Mathematical Society